About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 527082, 6 pages
Research Article

Multiple Solutions for a Second-Order Impulsive Sturm-Liouville Equation

1College of Mathematics and Statistics, Jishou University, Jishou, Hunan 416000, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 29 March 2013; Revised 27 May 2013; Accepted 18 June 2013

Academic Editor: Gennaro Infante

Copyright © 2013 Jingli Xie and Zhiguo Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jingli Xie, Zhiguo Luo, and Guoping Chen, “Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Jingli Xie, Jianli Li, and Zhiguo Luo, “Periodic and subharmonic solutions for a class of the second-order Hamiltonian systems with impulsive effects,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar